MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO MISSION (US) 2.25/18; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO MISSION (US) 2.25/18; CORONARY DRUG-ELUTING STENT
Model Number 453943
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Combination product: yes neither the complaint instrument nor the angiographic material was returned.Therefore, no technical investigation on the subject could be performed.The product release documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the product release documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.As a part of final inspection every stent system undergoes visual inspection to ensure correct embedding and homogeneous crimping of the stent.Further, the stent outer diameter and the stent retention force of a defined amount of samples is tested from every lot.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause was determined.
 
Event or Problem Description
An orsiro mission drug-eluting stent system was selected for treatment.The physician intended to treat a mildly calcified lesion (100 percent stenosis degree, vessel reference diameter 2.5 mm, lesion length 18 mm) in a mildly tortuous part of the distal lcx.It is noted that there was an older stent more proximal to the lesion with a mild-moderate in-stent restenosis.After pre-dilation with a 2.0 x 12 mm balloon and subsequent thrombectomy, the complaint instrument was introduced and advanced towards the target lesion in the distal lcx but could not cross the previously implanted stent in the mid lcx.The complaint instrument was withdrawn.However, after withdrawal of the complaint instrument it was noticed that the stent had dislodged from the balloon.The dislodged stent was located in the proximal lcx where it was adapted to the vessel wall with a 3.5 x 12 mm nc balloon.

Brand Name
ORSIRO MISSION (US) 2.25/18
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key15690790
Report Number1028232-2022-05549
Device Sequence Number12462923
Product Code NIQ
UDI-Device Identifier07640130455993
UDI-Public(01)07640130455993(17)2308
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/13/2023
Device Model Number453943
Device Catalogue NumberSEE MODEL NO.
Device Lot Number06214845
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2022
Initial Report FDA Received Date10/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale